# SDR SWAA2022040585008

- Difficulty date: October 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SUPPORT ANGLES BEHIND WATER SERVICE PANEL AT ACB BS907+9 RBL12 WL170. MARKED / REMOVED & REPLACED THE SUPPORT ANGLES BEHIND WATER SERVICE PAN A.C.B. BS 907+9 RBL 12 WL 170 INSTALLED PER SRM 51-40-02-0G-0 AND AIPC 52-49-00-02
